# SDR 7C7A201906050507

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 45,368 hours, 52,304 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Handle
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TESTING FUEL PULL OFF HANDLE, INTERMITTENTLY VALVE DOES NOT CLOSE AND/OR AFT EXTINGUISHER BOTTLE DOES NOT ARM.   SECURED LOOSE T-HANDLE SWITCH PACK MOUNTING HARDWARE FOR #2 ENGINE T-HANDLE.
